Seroquel withdrawal or rebound anxiety?
I am 28 year old female with generalized anxiety and moderate depression. After some mixed issues with SSRI treatment, my doctor put me on Seroquel as an off-label usage for anxiety. We had gotten up to 150mg, but I still wasn't feeling that great and have never been very comfortable with the idea of being on seroquel for my specific issues. Over the past few months, I've tapered down from 150 to 0 (I've also been going up on Viibryd which is a newer SSRI).
Since I fully dropped off the seroquel 4 weeks ago, I've been struggling a lot with very physical symptoms. My body feels like it is buzzing, vibrating, electric. My heart is pounding very strong throughout my body (though my heart rate is normal). This week, I started having really really bad physical anxiety and sheer panic attacks in a way that I have never had before.
I feel like these symptoms are withdrawal from the seroquel, though I am surprised they have lasted this long and that there isn't a specific pattern of improvement (some days are okay, some days are worse, etc). My psych things I'm having rebound anxiety, but what's weird is this is NOT how anxiety used to feel to me before I started seroquel. This is a new set of symptoms and issues, so it's hard for me to believe that.
Has anyone had experience coming off seroquel for anxiety? How long did your withdrawal last?